CureZone   Log On   Join
Re: Post Mirena Anxiety
 
Kristi13 Views: 2,847
Published: 12 years ago
 
This is a reply to # 1,735,429

Re: Post Mirena Anxiety


You can't give up. I know you don' t trust the medical field right now, but I urge you to find a doctor that you trust and be re-evaluated. Maybe you could try a different anti-depressant and anti-anxiety medication. I am taking orozac 10mg and klonazepam0.5mg daily. It took 4 weeks to kick in, but i think i am doing better then before. I can't remember, have you tried acupuncture. I swear that was the only way I got through the first 2 months. I actually have an appointment tomorrow.

Thank you for describing the buzzing sensation. It was spot-on what I feel. I do agree if I drink a lot of water, it seems to get better, but seems to occur when I get anxious and the foggy brain.

Please check back here daily so we can all support each other and see how you are doing
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.859 sec, (1)